# SDR WX0A2022062274123

- Difficulty date: May 31, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 46,523 hours, 30,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0027: AT R/H WING TOP SKIN, CORROSION FOUND AT TRAILING EDGE OVERHANG BTW STATION WMRX 5626.98 AND WMRX 6173.91 (APPROX. RIB 16 TO 17). / RH WING TOP SKIN TRAILING EDGE OVERHANG BETWEEN STA WMRX 5626.98 AND WMRX 6173.91 (AREAS #10 - #11) PERMANENTLY REPAIRED AS PER AIRBUS DOSSIER #80871570 AND ERO #R5721-0105 REV.00. MAJOR REPAIR CATEGORY B PER RDAF# 80871570/032/2022#A. REFER TO NRC 4001922-6000-0014 FOR ACCESS AND LEAK CHECK. REFER TO NRC 4001922-6000-0026 FOR SHORING. REFER TO AIRBUS DOSSIER #81070844 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR REPAIR STEPS DETAILS. AFTER COMPLETION OF THIS WORK, M360, M313 AND M205 FORMS HAVE BEEN SENT TO CUSTOMER ON JUNE/17/2022."
